MathSciNet Relay Station
MathSciNet bibliographic data
MR2047700 14H10
Saito, Takeshi Log smooth extension of a family of curves and semi-stable reduction. J. Algebraic Geom. 13 (2004), no. 2, 287–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement